Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 60, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 10, 2014, 9:29 PM CDT for Coffey County, Kansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2014, 9:29 PM CDT (02:29 UTC)
- Expired
- May 10, 2014, 10:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Coffey County, KS
The radar
The Topeka radar (KTWX), 101 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 2314 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
539
WUUS53 KTOP 110229
SVRTOP
KSC031-110330-
/O.NEW.KTOP.SV.W.0060.140511T0229Z-140511T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
929 PM CDT SAT MAY 10 2014
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN COFFEY COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 1030 PM CDT
* AT 928 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF GRIDLEY...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
BURLINGTON...GRIDLEY AND JOHN REDMOND RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3804 9597 3823 9596 3832 9592 3821 9561
3804 9573 3804 9596
TIME...MOT...LOC 0229Z 209DEG 18KT 3800 9596
HAIL...1.50IN
WIND...<50MPH
$$
HENNECKE1 follow-up statement
002
WWUS53 KTOP 110319
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1019 PM CDT SAT MAY 10 2014
KSC031-110329-
/O.CAN.KTOP.SV.W.0060.000000T0000Z-140511T0330Z/
COFFEY-
1019 PM CDT SAT MAY 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COFFEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 3804 9597 3823 9596 3832 9592 3821 9561
3804 9573 3804 9596
TIME...MOT...LOC 0319Z 209DEG 18KT 3822 9581
$$
HENNECKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:43 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 10, 6:43 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 643 PM CDT Sat May 10 2014 ...Update to aviation forecast discussion... .SHORT TERM...(This Evening through Sunday) Issued at 124 PM CDT SAT MAY 10 2014 Current surface analysis at 17Z depicts a trough which extends from southeast NE into a broad area of low pressure in central KS. Low level moisture has been spreading northward into southeast KS this morning with low to mid 60 dew points reaching the I-35 corridor. A dry line will begin to mix eastward as the surface trough pushes into northeast KS. South to southeast surface winds will converge on the advancing trough/dry line later this afternoon over east central KS. Steep mid level lapse rates over the region have allowed surface CAPE to reach around 2000 to 3000 j/kg. This instability will coincide with 40 to 50kt of effective bulk shear. Therefore the environment will be favorable for supercells capable of very large hail. A slightly clockwise curved hodograph would suggest right moving cells would be favored, although a left mover could not be ruled out. The high res models have been aggressive with the eastward progression of the deep mixing and westerly winds, which should reach the turnpike once the surface heating eliminates the cap. There has also been consistent thunderstorm development around 18 to 20Z southwest of Emporia stretching into the Topeka and Marysville along the low level convergence zone in advance of the low pressure. Once these storms develop they should move to the northeast along I-35/70 into far northeast and east central KS. Forecast soundings suggest mixing up to about 5kft in the near storm environment, which would suggest the possibility of enhanced downdrafts into damaging winds. There is some small potential for a tornado, mainly south of I-35, where LCLs are a bit lower. Around 00Z as the thunderstorms move into MO a more well defined warm front lifts through the forecast area, which would stretch back into western KS. Convergence along and over the front may cause additional thunderstorm development during the evening hours especially as the low level jet increases. Elevated instability and persistent strong deep layer will promote overnight thunderstorms capable of large hail. The bulk of this overnight convection should be north of I-70 where the better convergence will be located. .LONG TERM...(Sunday Night through Saturday) Issued at 124 PM CDT SAT MAY 10 2014 Sunday - Sunday Night Please refer to SPC Day 2 severe weather outlook for broader aspects of this period. Will try to provide some local details herein. By mid morning, expect all elevated thunderstorms to have moved north out of the Nebraska border with warm air and a cap around 850 HPa. Also expect substantial moisture transport under this cap, bringing surface dewpoints into the upper 60s and perhaps approaching 70. This will also likely bring a layer of stratus below the cap. Expect this stratus to be thickest in eastern KS, but should at least scatter out by early afternoon, and perhaps clear out completely over north central KS by mid afternoon. Thus expect ample heating while the frontal boundary sets up on a SSW to NNE axis in central KS, likely near the HWY 81 corridor. Storms will develop in earnest by mid (perhaps early?) afternoon along this front and will rapidly become severe. Given the expected frontal orientation and the cap in place, expect that some of these storms through early evening may have success in remaining somewhat isolated and then having a storm motion off of the frontal boundary and into the warm sector. This seems to be most favored across northern KS. These storms would be capable of very large hail. Fairly large, looped hodographs also suggest a tornado threat as storms become well organized, although at least in the afternoon, the warm temperatures may limit that potential somewhat as LCL's may be too high for enhanced tornado potential. Regardless...the threat is there. Over time into the evening, expect storms to continue to develop along the frontal boundary but should begin to congeal more and more into line segments perhaps with embedded supercells. This is where the forecast gets a bit more tricky. Deep layer shear remains impressive, and low level shear strengthens significantly in the evening as the LLJ intensifies across the region. Should the atmosphere remain quite unstable through the night...and feel that it will...could see supercell structures persist well after dark and perhaps into the early morning hours. Model sounding suggest that they will become slightly elevated, but with such a shallow inversion that it can not be trusted. Current thoughts are that the tornado potential will increase early evening as the LLJ begins to increase, and by late evening may continue to increase but only if supercell structures can be maintained. The bottom line is to expect these storms to be intense across the local forecast area, especially north of the Kansas Turnpike through mid evening but possibly across the entire area into the early morning hours. In addition, heavy rainfall will be a possibility along with some training of storms, and while much of the area is quite dry there is some potential for flash flooding. Monday - Monday Night Most indications suggest that the front will clear east of the local forecast area by noon on Monday, although the general trend continues to be toward a slower eastward progression. Ahead of the front, there will remain some instability although widespread convection should limit any severe potential. Showers will continue to wrap around on the back side of the system as well but the most widespread showers will be farther northwest over Nebraska. Expect dry air to move in and most precip to clear out of the entire area by Monday evening. Tuesday - Saturday Little to no change has been made to the current forecast given the impending severe weather threat in the near term. There remains some model uncertainty in how the upper low will react as new energy drops into the back side of the trough... possibly resulting in a slower eastward progression of the main trough and potentially keeping some rain chances around for Wednesday. Still generally expect cooler conditions with some weak energy possibly bringing shower chances to the area roughly in the Thurs/Thurs night time frame. && .AVIATION...(For the 00Z TAFs through 00Z Sunday Evening) Issued at 636 PM CDT SAT MAY 10 2014 Thunderstorms will exit the KFOE/KTOP terminals around 01z but the potential is there for them to reform again aft 03z but should move out of the area by around 06z-09z timeframe. Outside of thunderstorms...remainder of the fcst expected to be dry...but mvfr stratus should move into the terminals after 11z. Winds are expected to remainder southeast. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Sanders LONG TERM...Barjenbruch AVIATION...63
Hazardous weather outlook, May 10, 7:33 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 733 PM CDT SAT MAY 10 2014 KSZ008>012-020>024-026-034>040-054>056-058-059-120045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 733 PM CDT SAT MAY 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS MAY IMPACT AREAS SOUTH OF INTERSTATE 35 THROUGH 10 PM. LARGE HAIL WOULD BE THE PRIMARY THREAT WITH THIS ACTIVITY. THUNDERSTORM CHANCES SPREAD ACROSS THE ENTIRE AREA FOR THE LATE EVENING AND OVERNIGHT HOURS WITH SOME POTENTIAL TO BE SEVERE WITH HAIL UP THE SIZE OF GOLF BALLS AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS MAY CONTINUE INTO SUNDAY MORNING WITH LARGE HAIL POSSIBLE NEAR THE NEBRASKA BORDER. THUNDERSTORMS ARE LIKELY TO DEVELOP IN NORTH CENTRAL KANSAS ON SUNDAY AFTERNOON AND SPREAD EAST ACROSS THE ENTIRE AREA THROUGH THE EVENING AND OVERNIGHT PERIODS. SOME OF THESE ARE EXPECTED TO BE SEVERE...WITH UP TO BASEBALL SIZE HAIL...DAMAGING WINDS UP TO 70 MPH...A FEW TORNADOES POSSIBLE...AND LOCALIZED FLOODING AS THE MAIN HAZARDS. THUNDERSTORMS MAY PERSIST INTO EARLY MONDAY FOR NORTHEAST AND EAST CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY TO BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, May 10, 6:35 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
635 PM CDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 7 ESE MERIDEN 39.15N 95.45W
05/10/2014 E2.00 INCH JEFFERSON KS NWS EMPLOYEE
&&
BARJENBRUCHLocal storm report, May 10, 6:46 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
646 PM CDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 3 SW OSKALOOSA 39.18N 95.35W
05/10/2014 E1.75 INCH JEFFERSON KS TRAINED SPOTTER
&&
WOLTERSLocal storm report, May 10, 6:51 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
651 PM CDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 6 ENE TOPEKA 39.08N 95.57W
05/10/2014 E1.75 INCH JEFFERSON KS PUBLIC
&&
WOLTERSLocal storm report, May 10, 7:13 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
713 PM CDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL WINCHESTER 39.32N 95.27W
05/10/2014 E1.25 INCH JEFFERSON KS PUBLIC
&&
BARJENBRUCHLocal storm report, May 10, 7:18 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
718 PM CDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 SSW VALLEY FALLS 39.30N 95.48W
05/10/2014 E1.00 INCH JEFFERSON KS TRAINED SPOTTER
&&
BARJENBRUCHLocal storm report, May 10, 8:35 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
835 PM CDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 3 NNW CIRCLEVILLE 39.55N 95.88W
05/10/2014 E1.00 INCH JACKSON KS PUBLIC
0338 PM HAIL 2 W NETAWAKA 39.60N 95.76W
05/10/2014 E1.50 INCH JACKSON KS PUBLIC
0347 PM HAIL 7 N HOLTON 39.57N 95.74W
05/10/2014 E1.00 INCH JACKSON KS LAW ENFORCEMENT
0353 PM HAIL 4 S NETAWAKA 39.55N 95.72W
05/10/2014 E1.00 INCH JACKSON KS TRAINED SPOTTER
0358 PM HAIL 3 SE NETAWAKA 39.57N 95.68W
05/10/2014 E1.00 INCH JACKSON KS PUBLIC
0358 PM HAIL 3 W WHITING 39.59N 95.67W
05/10/2014 E1.75 INCH JACKSON KS PUBLIC
0413 PM HAIL 4 S HIAWATHA 39.80N 95.53W
05/10/2014 E1.00 INCH BROWN KS TRAINED SPOTTER
0421 PM HAIL 3 E HIAWATHA 39.85N 95.48W
05/10/2014 E1.75 INCH BROWN KS PUBLIC
0454 PM HAIL 8 WSW EMPORIA 38.35N 96.32W
05/10/2014 E1.25 INCH LYON KS TRAINED SPOTTER
0455 PM HAIL 5 W EMPORIA 38.40N 96.27W
05/10/2014 M2.50 INCH LYON KS PUBLIC
VIA SOCIAL MEDIA PHOTO.
0455 PM HAIL 8 W EMPORIA 38.41N 96.33W
05/10/2014 E2.00 INCH LYON KS TRAINED SPOTTER
0500 PM HAIL 1 NW EMPORIA 38.41N 96.19W
05/10/2014 E1.00 INCH LYON KS EMERGENCY MNGR
0502 PM HAIL 5 NW EMPORIA 38.46N 96.25W
05/10/2014 E1.75 INCH LYON KS PUBLIC
0510 PM HAIL AMERICUS 38.51N 96.26W
05/10/2014 E1.75 INCH LYON KS PUBLIC
0511 PM HAIL 6 N EMPORIA 38.49N 96.18W
05/10/2014 E1.75 INCH LYON KS EMERGENCY MNGR
0519 PM HAIL 3 S ADMIRE 38.60N 96.10W
05/10/2014 E1.50 INCH LYON KS BROADCAST MEDIA
PING PONG HAIL MEASURED WELL AFTER STORM PASSED...MAY
HAVE BEEN BIGGER BEFORE MELTING.
0527 PM HAIL 4 SE ADMIRE 38.60N 96.05W
05/10/2014 E0.75 INCH LYON KS PUBLIC
0528 PM HAIL 9 W OSAGE CITY 38.63N 95.99W
05/10/2014 M1.50 INCH LYON KS TRAINED SPOTTER
AFTER THE STORM...MEASURED 1.5 INCH HAIL.
0530 PM HAIL 7 W OSAGE CITY 38.65N 95.95W
05/10/2014 E1.00 INCH OSAGE KS TRAINED SPOTTER
0541 PM HAIL NW BURLINGAME 38.76N 95.84W
05/10/2014 E1.50 INCH OSAGE KS TRAINED SPOTTER
0543 PM HAIL NNE BURLINGAME 38.76N 95.83W
05/10/2014 E0.88 INCH OSAGE KS TRAINED SPOTTER
0544 PM HAIL NE HARVEYVILLE 38.79N 95.96W
05/10/2014 E0.75 INCH WABAUNSEE KS PUBLIC
0600 PM TSTM WND DMG 2 W FORBES FIELD 38.96N 95.71W
05/10/2014 SHAWNEE KS PUBLIC
2 INCH TREE LIMBS DOWN WITH ESTIMATED 60 MPH WINDS.
0600 PM HAIL 3 S FORBES FIELD 38.92N 95.67W
05/10/2014 E1.00 INCH SHAWNEE KS EMERGENCY MNGR
0600 PM HAIL 2 W FORBES FIELD 38.96N 95.71W
05/10/2014 E2.00 INCH SHAWNEE KS PUBLIC
0601 PM HAIL FORBES FIELD 38.96N 95.67W
05/10/2014 E1.00 INCH SHAWNEE KS PUBLIC
0607 PM HAIL BERRYTON 38.94N 95.63W
05/10/2014 E1.75 INCH SHAWNEE KS PUBLIC
0609 PM HAIL 1 NE FORBES FIELD 38.97N 95.66W
05/10/2014 E1.75 INCH SHAWNEE KS EMERGENCY MNGR
0610 PM TSTM WND DMG 4 NE FORBES FIELD 39.00N 95.62W
05/10/2014 SHAWNEE KS PUBLIC
REPORTS OF 2 INCH TREE LIMBS BROKEN WITH WINDS ESTIMATED
AT 60 MPH.
0610 PM HAIL 2 ENE FORBES FIELD 38.97N 95.64W
05/10/2014 E1.25 INCH SHAWNEE KS TRAINED SPOTTER
0614 PM HAIL 4 NE FORBES FIELD 39.00N 95.62W
05/10/2014 E2.00 INCH SHAWNEE KS PUBLIC
ESTIMATED 60 MPH WINDS. CAR WINDSHIELDS BROKEN.
0615 PM HAIL 4 S BILLARD AIRPORT 39.02N 95.62W
05/10/2014 E2.50 INCH SHAWNEE KS EMERGENCY MNGR
VEHICLE AND TREE DAMAGE.
0617 PM TSTM WND GST 4 SE TOPEKA 39.01N 95.63W
05/10/2014 E60.00 MPH SHAWNEE KS EMERGENCY MNGR
0620 PM HAIL 6 ENE TOPEKA 39.08N 95.57W
05/10/2014 E1.75 INCH JEFFERSON KS PUBLIC
0625 PM HAIL 2 NE GRANTVILLE 39.10N 95.53W
05/10/2014 E1.00 INCH JEFFERSON KS TRAINED SPOTTER
0628 PM HAIL TECUMSEH 39.05N 95.58W
05/10/2014 E2.75 INCH SHAWNEE KS EMERGENCY MNGR
0629 PM HAIL 1 NE TECUMSEH 39.06N 95.57W
05/10/2014 E2.50 INCH SHAWNEE KS EMERGENCY MNGR
0635 PM HAIL 7 ESE MERIDEN 39.15N 95.45W
05/10/2014 E2.00 INCH JEFFERSON KS NWS EMPLOYEE
0640 PM HAIL 3 SW OSKALOOSA 39.18N 95.35W
05/10/2014 E1.75 INCH JEFFERSON KS TRAINED SPOTTER
0650 PM HAIL 3 SSW VALLEY FALLS 39.30N 95.48W
05/10/2014 E1.00 INCH JEFFERSON KS TRAINED SPOTTER
0657 PM HAIL WINCHESTER 39.32N 95.27W
05/10/2014 E1.25 INCH JEFFERSON KS PUBLIC
&&
WOLTERSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:20 PM CDT | Special Weather Statement | TOP | Coffey | 40 min |
| May 11, 1:35 AM CDT | Special Weather Statement | TOP | Douglas | 40 min |
| May 11, 1:41 AM CDT | Special Weather Statement | TOP | Clay | 49 min |
| May 11, 2:05 AM CDT | Severe Thunderstorm Warning | TOP | Anderson | 25 min |
| May 11, 2:21 AM CDT | Special Weather Statement | TOP | Douglas, Franklin, Jefferson | 24 min |
| May 11, 2:29 AM CDT | Special Weather Statement | TOP | Clay | 46 min |
| May 11, 2:39 AM CDT | Special Weather Statement | TOP | Republic | 51 min |
| May 11, 2:49 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 41 min |
| May 11, 3:10 AM CDT | Wind Advisory | TOP | Coffey, Dickinson, Lyon, Morris, Ottawa | 17 hr |
| May 11, 3:33 AM CDT | Special Weather Statement | TOP | Washington | 27 min |
| May 11, 6:09 PM CDT | Special Weather Statement | TOP | Republic | 21 min |
| May 11, 6:59 PM CDT | Special Weather Statement | TOP | Republic | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.